Iowa, 2018

Hail and Damaging Winds in Iowa, April 13, 2018

April 13, 2018 · NWS DMX · 39 events in 13 counties and zones

A tight low pressure system tracked its way out of north central Kansas on the 12th and slowly meandered northeast near the Nebraska, Kansas, Iowa borders by the early afternoon on the 13th. A relatively stationary warm front draped itself across far southern Iowa, separating temperatures in the upper 70s to the south and 50s to low 60s to the north of the boundary respectively by the afternoon.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.3 million
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

A tight low pressure system tracked its way out of north central Kansas on the 12th and slowly meandered northeast near the Nebraska, Kansas, Iowa borders by the early afternoon on the 13th. A relatively stationary warm front draped itself across far southern Iowa, separating temperatures in the upper 70s to the south and 50s to low 60s to the north of the boundary respectively by the afternoon. With the triple point in west to southwest Iowa, storms had little issue initiating by the mid-afternoon hours, quickly growing downstream both south and north of the warm front. With much of the Iowa north of the front, storms were elevated in nature, but produced large amounts of hail and damaging winds. The severe reports began just before 4pm and storms continued to remain near-severe to severe well into the evening, eventually transitioning away from hail as the primary threat and towards damaging winds. Even as the severe storm threat diminished very strong winds remained, including gusts in excess of 60 mph, in the presence of a very tight surface pressure gradient. The same system produced blizzard conditions across northern Iowa on the 14th. Please see the separate entry for the blizzard portion of this event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Apr 13, 11:57 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 13, 11:57 AM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1257 PM CDT Fri Apr 13 2018

...Updated for 18z Aviation Discussion...

.SHORT TERM.../Today through Saturday night/
Issued at 343 AM CDT Fri Apr 13 2018

Active 48 hours coming up today into the weekend. Little changes
still in the overall large features, with a large deep upper level
trough spinning over the four corners region. The associated surface
low centered across central/western KS with a warm front extending
ENE through SE NE/NE KS and into northern MO. This front will lift
northward into southern Iowa and become stretched across the I-80
corridor by mid/late day as the surface low moves into far SE NE. An
area of overrunning showers and thunderstorms present across the
northern forecast area currently and are anticipated to continue
through the day. This activity to remain elevated and of not much
concern regarding severe chances initially, but may intensify into
the daylight hours with a few strong to severe storms possible. By
this afternoon a greater chance for severe storms especially into
the southern half of the forecast area where activity is expected to
develop along and south of the west to eastward stretching warm
front, and then again into late afternoon/early evening with
additional thunderstorm activity expected to develop along a an
eastward progressing dry line feature extending from the surface
low. This feature will rotate E-ENE through the southern forecast
area into this evening. Instability will however wane into the
evening hours limiting the severe threat into the late evening and
overnight hours. Some concern with the stronger CAP in place and the
cloud cover through the day, however expect some peeks of sun in the
southwest and in the area along/south of the warm front. Strong EML
will also aid in the severe potential with instability into the 1000-
2000 J/kg range and strong deep layer shear expected. Still
expecting potential for all modes of severe weather this afternoon
into early evening. Instability then wanes late tonight with the
severe threat diminishing late tonight.

Focus will then shift toward the winter portion of this system as
the surface pressure gradient tightens as the sfc low slides across
northern MO tonight and into IL Saturday. Gusty winds to really
increase tonight across the north and continue into Saturday. Have
sustained winds into advisory criteria north, and may not even be
strong enough with a 15-20 mb surface pressure spread across the
state. Additionally winds aloft int the lower levels around 50 to 60
kts across northern into NW Iowa. Mixed layer winds pushing 30 to 45
kts by late tonight and through the day Saturday. With colder air
moving in and the column cooling and precipitation expected to
change to snow in the north/northwest by early Saturday and continue
through the day. Have upgraded the far NW (where most confident in
higher snow amounts) to a Blizzard Warning for now. Moisture amounts
to lead to higher snow totals, with initially lower snow ratios, but
these should increase as colder air moves in. Also instability
present, so expect some enhanced snow rates at times and potential
for heavier snow in the far northwest where nearly 8 inches of snow
will be possible. Further south and east, snow amounts more
questionable given when the column cools enough for ice introduction
and changeover to snow occurs. Therefore have lighter amounts from 2
to 5 inches from along Highway 30 northward, with the highest
amounts expected toward the MN border. Left the Winter Storm Watch
in place for areas outside of the far NW where less confident in
snow amounts and some areas more borderline for winds and blowing
snow, meaning the rain may changeover to snow later than the time of
strongest winds. Therefore will allow for later shifts to further
evaluate these areas and have greater certainty of where additional
counties in the warning may be needed or placement of an advisory as
well.

.LONG TERM.../Sunday through Thursday/
Issued at 343 AM CDT Fri Apr 13 2018

On Sunday the upper low will be exiting to the east keeping the
threat of at least light snow going through much of the day with
snow changing to rain across the south in the afternoon.  By late in
the day the precip will be mainly confined to the east.  Cold temps
can be expected with highs on Sunday in the 30s and lows at night in
the teens north to mid 20s south.

Monday through Tuesday upper ridging will shift into the region so
dry conditions are expected with temps moderating some...especially
Tuesday.  Highs on Monday will still be cold north especially in
areas where snowpack will likely still exist.  Mid 30s north to mid
40s south is all we can expect on Monday.  By Tuesday the upper
ridge shifts east putting us in a more west to southwest flow aloft
while at the surface a low developing over the Plains will have a
warm front extending into southwest and southern Iowa.  Temps will
be in the mid 40s or so north, largely hampered by residual snow
pack but across the south temps will be in the upper 50s to lower
60s.   The aforementioned low is part of a larger system that will
shift across Iowa Tuesday night and Wednesday.  A wintry mix is
expected Tuesday night north with rain south changing to all rain on
Wednesday.

Upper ridging then moves into the region again for Thursday and
Friday with temps returning to the 40s north and 50s south.  These
highs are about 10 degrees below normal for this time of year so
definitely below normal through the week, except for Tuesday. At the
end of the extended into next weekend will come the next big storm
system.  At this time there are large disagreements between the
models with the GFS and Canadian further south with the low and
trough while the Euro tracks the low further north and east.  This
is beyond the range of this forecast package but will bear watching.
For now we just have rain mentioned west on Friday.  May need to
consider thunder if the Euro is correct or snow if the GFS is
correct.  The crazy cold spring pattern continues for the
foreseeable future.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 1255 PM CDT Fri Apr 13 2018

TAFs will be a mess throughout this period. High confidence in IFR
conditions. Will need to watch KFOD and KMCW in particular after
12z for LIFR potential for reduced vsbys due to blowing snow.

Confidence medium to high on thunder... KDSM and KOTM in
particular will need to have thunder modified for this evening as
strong to severe thunderstorms possible. Next TAF update will
feature more precise timing and location on thunder, along with
possible BLSN mention at KFOD and KMCW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Saturday morning through late Saturday
night for IAZ023-024-033>035-044-045.

Winter Storm Watch from Saturday morning through Sunday morning
for IAZ006-007-016-017-025.

Blizzard Warning from 7 AM Saturday to 1 AM CDT Sunday for
IAZ004-005-015.

&&

SHORT TERM...Beerends
LONG TERM...FAB
AVIATION...Kotenberg
Hazardous weather outlook, Apr 13, 3:04 AM CST, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
404 AM CDT Fri Apr 13 2018

IAZ049-050-057>062-070>075-081>086-092>097-140915-
Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-
Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
404 AM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Severe thunderstorms are possible this afternoon and evening. The
main threat will be damaging wind and large hail but an isolated
tornado is also possible, especially across the southwest portion
of the outlook area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong wind is possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

IAZ026>028-036>039-046>048-140915-
Franklin-Butler-Bremer-Hamilton-Hardin-Grundy-Black Hawk-Greene-
Boone-Story-
404 AM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Strong to severe thunderstorms are possible this afternoon and
evening. The main threat will be large hail and damaging wind.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Accumulating snow will be possible Saturday into Saturday night.
This may lead to visibility restrictions to below one mile, slick
roads and difficult travel at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

IAZ006-007-016-017-023>025-033>035-044-045-140915-
Winnebago-Worth-Hancock-Cerro Gordo-Pocahontas-Humboldt-Wright-
Sac-Calhoun-Webster-Crawford-Carroll-
404 AM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Periods of thunderstorms are expected today. Storms this morning
may produce small hail. Strong thunderstorms are possible this
afternoon and evening. Marginally severe hail and strong winds are
the main threat with storms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Winter Storm Watch is in effect for the area for possible
blizzard conditions Saturday into Saturday night. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

IAZ004-005-015-140915-
Emmet-Kossuth-Palo Alto-
404 AM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Periods of thunderstorms are expected today. Storms this morning
may produce small hail. Thunderstorms are possible this afternoon
and evening.  A few could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Blizzard Warning is in effect for the area Saturday though
Saturday evening. Please refer to the National Weather Service
website at weather.gov/desmoines for further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

FAB

The radar

The Omaha radar (KOAX), 115 km away, was scanning. The volume nearest the first event began at 20:50 UTC.

Open the radar archive at this moment

Event by event

21 thunderstorm wind, 13 hail, 4 high wind, 1 lightning. Local standard time, as filed.

Hail, Crawford

When
April 13, 2:50 PM CST
Where
Crawford County, Denison
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.020, -95.350

Trained spotter reported nickel sized hail.

Lightning, Cass

When
April 13, 3:23 PM CST
Where
Cass County, 3.54 mi W of Lorah
Property damage
$50,000
Reported by
County Official
Coordinates
41.461, -95.037

Cass County Public Safety reported a barn destroyed by a fire from a lightning strike.

Thunderstorm Wind, Cass

When
April 13, 3:23 PM CST
Where
Cass County, 1.98 mi NNE of Marne
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
County Official
Coordinates
41.474, -95.100

Delayed report from Cass County Public Safety about outbuilding damage, large tree limbs downed and outdoor furniture destroyed.

Thunderstorm Wind, Cass

When
April 13, 3:25 PM CST
Where
Cass County, 3.49 mi S of Marne
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
41.400, -95.130

Delayed report from media in Atlantic of damage to outbuildings west of town.

Thunderstorm Wind, Cass

When
April 13, 3:30 PM CST
Where
Cass County, 0.69 mi N of Atlantic Arpt
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
41.410, -95.050

AWOS in Atlantic recorded a 61 mph wind gust.

Thunderstorm Wind, Cass

When
April 13, 3:31 PM CST
Where
Cass County, 2.67 mi NW of Lorah
Measured
52 kt (60 mph) estimated gust
Property damage
$250,000
Reported by
County Official
Coordinates
41.500, -95.003

Delayed report from Cass County Public Safety of several campers blown over and damaged at an RV Sales lot.

Thunderstorm Wind, Greene

When
April 13, 4:45 PM CST
Where
Greene County, 0.69 mi S of Scranton
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
42.020, -94.550

Amateur radio operator reported wind driven hail caused broken windows. Hail size unknown at the time.

Thunderstorm Wind, Greene

When
April 13, 4:53 PM CST
Where
Greene County, Jefferson
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
42.020, -94.380

KCIM Radio in Carroll relayed listener report of roof damage at McAtee Tire. Also reported power outages. Time estimated from radar.

Thunderstorm Wind, Greene

When
April 13, 4:54 PM CST
Where
Greene County, Jefferson
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
42.020, -94.380

Delayed report from a former TV meteorologist of damage to numerous buildings, trees, and power lines. Based on damage, estimated wind speeds of 70 to 80 mph.

Thunderstorm Wind, Greene

When
April 13, 5:00 PM CST
Where
Greene County, Jefferson
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
42.020, -94.380

Emergency Manager relayed damages in Jefferson to several buildings and trees, power lines down, and trees on cars.

Thunderstorm Wind, Greene

When
April 13, 5:00 PM CST
Where
Greene County, Jefferson
Measured
61 kt (70 mph) estimated gust
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
42.020, -94.380

Trained spotter reported large campers flipped, power lines snapped, multiple buildings damaged.

Hail, Greene

When
April 13, 5:05 PM CST
Where
Greene County, 1.47 mi SSE of Churdan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.150, -94.470

Trained spotter reported up to quarter sized hail and that it was starting to cover the ground.

Hail, Greene

When
April 13, 5:15 PM CST
Where
Greene County, 3.66 mi E of Farlin
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.090, -94.380

Trained spotter reported golf ball sized hail.

Hail, Greene

When
April 13, 5:23 PM CST
Where
Greene County, 3.66 mi E of Farlin
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
42.090, -94.380

Trained spotter reported half dollar sized hail.

Hail, Webster

When
April 13, 5:23 PM CST
Where
Webster County, 1.53 mi W of Gowrie
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
42.280, -94.330

Amateur radio operator reported quarter sized hail.

Hail, Webster

When
April 13, 5:28 PM CST
Where
Webster County, 0.51 mi E of Gowrie
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.280, -94.290

Trained spotter reported quarter sized hail.

Hail, Webster

When
April 13, 5:31 PM CST
Where
Webster County, 0.86 mi NE of Harcourt
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
42.280, -94.170

Amateur radio operator reported quarter sized hail. Time estimated from radar.

Hail, Webster

When
April 13, 5:32 PM CST
Where
Webster County, 1.68 mi ESE of Gowrie
Measured
1.5 in hail
Reported by
Social Media
Coordinates
42.270, -94.270

Public reported a bit larger than half dollar sized hail.

Thunderstorm Wind, Dallas

When
April 13, 5:45 PM CST
Where
Dallas County, 0.51 mi E of Perry Muni Arpt
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
41.830, -94.160

AWOS in Perry recorded a 61 mph wind gust.

Thunderstorm Wind, Boone

When
April 13, 6:05 PM CST
Where
Boone County, 4.15 mi WNW of Madrid
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
41.910, -93.920

Public reported shingles taken off of roof.

Thunderstorm Wind, Webster

When
April 13, 6:05 PM CST
Where
Webster County, 0.51 mi W of (Fod)ft Dodge Muni A
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
42.550, -94.190

AWOS in Fort Dodge recorded a 58 mph wind gust.

Hail, Hamilton

When
April 13, 6:25 PM CST
Where
Hamilton County, Stratford
Measured
0.88 in hail
Reported by
Social Media
Coordinates
42.270, -93.930

Public reported pea to nickel sized hail in Stratford.

Thunderstorm Wind, Story

When
April 13, 6:30 PM CST
Where
Story County, 1.41 mi SW of Story City to 0.97 mi S of Story City
Measured
65 kt (75 mph) estimated gust
Property damage
$200,000
Reported by
Emergency Manager
Coordinates
42.166, -93.621

Emergency manager reported that 130th Street from Highway 69 to 550th Street blocked due to power poles and lines down.

Thunderstorm Wind, Story

When
April 13, 6:32 PM CST
Where
Story County, 3.98 mi SW of Roland
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
42.129, -93.555

Emergency manager reported semi blown over along I-35 at mile marker 119.

Hail, Taylor

When
April 13, 6:33 PM CST
Where
Taylor County, 4.19 mi E of New Market
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.730, -94.820

Trained spotter reported nickel sized hail.

Thunderstorm Wind, Story

When
April 13, 6:36 PM CST
Where
Story County, 1.93 mi ENE of Story City
Measured
75 kt (86 mph) estimated gust
Property damage
$200,000
Reported by
Emergency Manager
Coordinates
42.187, -93.564

Emergency manager reported significant damage to 2 buildings and a tree blown down near a house. A semi-trailer was blown over at a warehouse.

Thunderstorm Wind, Story

When
April 13, 6:40 PM CST
Where
Story County, 1.68 mi ENE of Story City
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
42.190, -93.570

Emergency manager reported roof damage.

Hail, Taylor

When
April 13, 6:41 PM CST
Where
Taylor County, 0.87 mi SW of Gravity
Measured
1 in hail
Reported by
Social Media
Coordinates
40.760, -94.740

Public relayed pictures of dime to quarter sized hail.

High Wind, Emmet

When
April 13, 6:45 PM CST
Where
Emmet forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
43.378, -94.678 (the zone’s center; the record gives no point)

Estherville ASOS measured a 59 mph wind gust.

Hail, Taylor

When
April 13, 6:56 PM CST
Where
Taylor County, 4.18 mi N of Sharpsburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.860, -94.640

Trained spotter reported quarter sized hail.

Thunderstorm Wind, Hardin

When
April 13, 7:00 PM CST to 7:15 PM CST
Where
Hardin County, 0.69 mi N of Hubbard to 0.56 mi E of Iowa Falls
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Public
Coordinates
42.310, -93.300

Public reported that a building lost its roof in Hubbard, and 2 more homes between Hubbard and Iowa Falls sustained damage.

Hail, Taylor

When
April 13, 7:11 PM CST
Where
Taylor County, 0.52 mi W of Lenox
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
40.880, -94.560

Amateur radio operator reported quarter sized hail.

Thunderstorm Wind, Hardin

When
April 13, 7:15 PM CST
Where
Hardin County, Iowa Falls Muni Arpt
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
42.470, -93.270

AWOS recorded 59 mph wind gust.

Thunderstorm Wind, Hardin

When
April 13, 7:24 PM CST
Where
Hardin County, 0.93 mi S of Cleves
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
42.457, -93.052

Mesonet station in 3 miles north of Steamboat Rock recorded a 61 mph wind gust.

Thunderstorm Wind, Dallas

When
April 13, 7:54 PM CST
Where
Dallas County, 0.52 mi E of Panther
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.680, -94.090

Trained spotter reported shingles off of roof, estimated 60 mph wind gusts.

Thunderstorm Wind, Madison

When
April 13, 7:54 PM CST
Where
Madison County, 1.26 mi NNE of Winterset
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
41.348, -94.013

Off-duty NWS Employee reports damage to a business sign on the north side of town.

High Wind, Wright

When
April 13, 9:15 PM CST
Where
Wright forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
42.733, -93.735 (the zone’s center; the record gives no point)

Clarion AWOS recorded a 59 mph wind gust.

High Wind, Boone

When
April 13, 9:35 PM CST
Where
Boone forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
42.037, -93.932 (the zone’s center; the record gives no point)

Boone AWOS recorded a 58 mph wind gust.

High Wind, Wright

When
April 13, 9:35 PM CST
Where
Wright forecast zone
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
42.733, -93.735 (the zone’s center; the record gives no point)

Clarion AWOS recorded a 66 mph wind gust.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2018Every state in 2018This day in weather historyWarnings in Iowa, April 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 748755, 751630, 751631, 748772, 748793, 748775, 748777, 748779, 748780, 748782, 748801, 748757, 748758, 748760, 748761, 748762, 748764, 748765, 748795, 748784, 748796, 748766, 748786, 748787, 748768, 751717, 748788, 748769, 748806, 748770, 748791, 748771, 748798, 751626, 748792, 751716, 748810, 748812, 748813.